# SDR RAIA00608017

- Difficulty date: August 12, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 17,654 hours, 16,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3564 - PIT - BAG DOOR OPEN INDICATION IN THE AIR.  MAINTENANCE DEFERRED THE BAG DOOR WARNING SYSTEM.
